# SDR DXTA2019012801954

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 8,518 hours, 6,670 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 55275043
- Part serial: 4304
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION DID NOT RETRACT - UPON ROTATION THE GEAR UNSAFE LIGHT ILLUMINATED. ALL GREEN LIGHTS WERE OUT, HYD PRESS ON AND STAB MISCOMPARE AND MASTER CAUTION ON. CHECKLIST DROVE US TO REMOVE POWER FROM THE HYDRO CONTROL CB WHICH RESULTED IN A LOUD NOISE AND THUD AND THE LEFT MAIN NOW SHOWED DOWN AND LOCKED.  WE CONTINUED CHECKLISTS FOR MANUAL EXTENSION AS DIRECTED AND ACHIEVED A POSITIVE DOWN LOCK OF ALL THREE MAIN GEAR.  AFTER RE-ENERGIZING THE HYDRO CONTROL CB ALL OTHER SYSTEMS OPERATED NORMALLY. **SUPPLEMENTAL INFORMATION:  REMOVED & REPLACED LT UPLOCK HOOK, UPLOCK SWITCH, AND UPLOCK ACTUATOR IAW 32-30-05.
